# SDR ASMF202011010

- Difficulty date: September 27, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N368AR
- Make and model: Boeing 737-86J
- Aircraft serial: 36880
- Aircraft time: 30,195 hours, 12,954 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED SEVERAL NICKS, DENTS AND GOUGE ON BOTH ENGINES INNER BARREL ACOUSTIC PANEL.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING SEVERAL NICKS ON BOTH ENGINE INNER BARREL ACOUSTIC PANEL OF 0.093 LENGTH, OF 0.187" LENGTH AT 5:30 HRS, 6 HRS, BETWEEN 6 AND 7 HRS POSITION SEVERAL DENTS OF 0.250" WIDTH, 0.018" DEPTH, OF 0.375" WIDTH, 0.010" DEPTH; A DENT WITH A GOUGE INSIDE 0.375" DIAMETER, 0.008" DEPTH; THE DENTS WERE VERIFIED AND FOUND OUT OF LIMITS, IAW SRM 54-10-01-1A-1, ALLOWABLE DAMAGE 1, PARAGRAPH 4C (3), FIGURE 103 DETAIL F, W/Y=30 OR MORE 0.375/0.010=37.5 AND W/Y=30 OR MORE 0.250/0.018=13 AND A GOUGE OF 0.375" LENGTH.  THE WO´S 7049591, 7049596, 7049602, 7049605, 7049623, 7049640 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; SO THE DAMAGES WERE REMOVED, IAW SRM 54-10-01-1A-1, PARAGRAPH 4.C(2)(A), FIGURE 103, DETAIL C.  A CHEMICAL CONVERSION COATING WAS APPLIED, IAW SRM 51-20-01-0G-0, PARAGRAPH 5; A ULTRASONIC, TAP TEST AND DVI INSPECTIONS WERE PERFORMED, IAW B737 NDTM PART 4, 51-00-00, PROCEDURE 2.  NDTM PART 1, 51-05-01, SRM 54-10-01, ALLOWABLE DAMAGE 1, PARAGRAPH 4.C(2) FIGURE 103, DETAIL C, NO DISBONDS NOR CRACKS FOUND WITH ORIGINAL THICKNESS OF 0.032" AND REMAINING THICKNESS OF 0.031 AND 0.029 WITHIN LIMITS AND ORIGINAL THICKNESS OF 0.032" AND MINIMUM REMAINING THICKNESS OF 0.025" OUT OF LIMITS; A PERMANENT REPAIRS WERE PERFORMED ON INNER BARREL ACOUSTIC PANEL ON BOTH ENGINES IAW SRM 54-10-01-2R-7, REPAIR 7, PARAGRAPH 4, FIGURE 203; ALUMINIZED EPOXY PRIMER WAS APPLIED IAW SRM 54-10-01-2R-7, REPAIR 7, PARAGRAPH 4.F, ALL CORRECT.
